A method of numerical solution of algebraic equations with roots having equal absolute values
Doklady Akademii Nauk, Tome 131 (1960) no. 2, pp. 242-245
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_2_a5,
author = {A. N. Kostovskii},
title = {A method of numerical solution of algebraic equations with roots having equal absolute values},
journal = {Doklady Akademii Nauk},
pages = {242--245},
year = {1960},
volume = {131},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_2_a5/}
}
A. N. Kostovskii. A method of numerical solution of algebraic equations with roots having equal absolute values. Doklady Akademii Nauk, Tome 131 (1960) no. 2, pp. 242-245. http://geodesic.mathdoc.fr/item/DAN_1960_131_2_a5/